# SDR CA991104006

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

(CAN) FLAPS FAILED AT 8 DEGREES ON APPROACH.  BPSU REPLACED.
